English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/25287

Title: Nonparametric Quantile Regression-Based Classifiers for Bankruptcy Forecasting
Author(s): Lorca Fernández, Pedro
Landajo Álvarez, Manuel
Andrés Suárez, Javier
Issue date: 2014
Publisher version: http://dx.doi.org/10.1002/for.2280
Citation: Journal of Forecasting, 33(2), p. 124-133 (2014); doi:10.1002/for.2280
Format extent: p. 124-133
URI: http://hdl.handle.net/10651/25287
ISSN: 0277-6693
1099-131X
Local identifier: 20141148
Sponsored: This work was supported in part by the Spanish Ministry of Science and Innovation under grant ECO2008-00242.
Project id.: MICINN/ECO2008-00242
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias